MAUDE Adverse Event Report: BALT USA HYBRID GUIDEWIRE

BALT USA HYBRID GUIDEWIRE
Model Number HYBRID007J
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was discovered during routine incoming quality control inspection on october 16, 2023, that the hybrid007j label (lb-0047 rev.D) on lot 00540774 had a labelling discrepancy.Dimension c denotes the od of the proximal wire, and had it listed as 0.12" (0.30mm), however the correct specification is 0.012" (0.30mm).
 
Additional Manufacturer Narrative
Balt usa internal reference: (b)(4) it was discovered during routine incoming quality control inspection on october 16, 2023, that the hybrid007j label (lb-0047 rev.D) on lot 00540774 had a labelling discrepancy.Dimension c denotes the od of the proximal wire, and had it listed as 0.12" (0.30mm), however the correct specification is 0.012" (0.30mm).All of the lots listed below were impacted by this label discrepancy.Those lots contain a total of 1372 devices.An informative letter will be sent to the customers that were distributed devices in the lots contained.Corrective action for the issue discovered in-house is being taken under balt usa reference capa-v-1041.Section d4 (lot numbers): 00335653, 00377894, 00347895, 00336387, 00372425, 00394312 , 00403909, 00404406, 00404992 , 00434345 , 00439632 , 00442692, 00463289, 00468462 , 00470334, 101818a, 102318a , f200600159 , f200600160 , f200800099 , f210300127, f210600189 , 00500440 , 00501693 , 00503011 , 00520108, 00521652 , 00524063, 00527200, 00533305, 00540774.

Brand Name
HYBRID GUIDEWIRE
Common Device Name
HYBRID
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer (Section G)
BALT EXTRUSION
10 rue de la croix vigneron
montmorency, 95160
FR   95160
Manufacturer Contact
david vu
29 parker
irvine 92618
9497881443
MDR Report Key18165348
Report Number3014162263-2023-00069
Device Sequence Number6541360
Product Code MOF
UDI-Device Identifier00818053022746
UDI-Public00818053022746
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID007J
Device Lot NumberSEE MANUFACTURER NARRATIVE H10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown